# SDR 06FDEA1243

- Difficulty date: March 27, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS BLEND REPAIR 3 EACH ON RT SIDE NR 2 L/E SLAT TRAILING EDGE UNABLE TO DETERMINE APPROVED REPAIR.  DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIRED PER EA 6-5750-95703 FEDEX  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
